Conference item icon

Conference item

Symmetries of strongly correlated electrons

Publication status:
Published

Actions


Authors


Volume:
472
Pages:
71-80
Host title:
TOPOLOGICAL METHODS IN DIFFERENTIAL EQUATIONS AND INCLUSIONS
Publication date:
1995-01-01
ISSN:
0258-2023
Source identifiers:
199369
ISBN:
079233678X
Pubs id:
pubs:199369
UUID:
uuid:cfbc3840-a965-4fc3-bd37-25544d7f495a
Local pid:
pubs:199369
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP